Red itchy patches

Why have I suddenly developed red itchy patches on eye and face.

I was diagnosed with PA several years ago and have been on B12 injections every six weeks for the past two years.

I noticed a red patch on my cheekbone about two months ago then above my eyebrow which progressed to eyelid. Skin is dry and itchy. Now skin inside ears has gone the same way.

Would B12 injections cause this?

2 Replies

oldestnewest
  • Maadkins - suggest that you speak to your GP.

    If you have been on injections for several years then it is unlikely that this is connected to the injections, unless the brand being used has changed and there are different contents in the new injection and you are reacting to the different ingredient.

  • Hi Gambit

    That makes sense as pharmacy gave me a different brand which I started getting injections from 3 months ago and when I get my injection the irritation gets worse within a day or so.

    Must be brain fog that stopped me associating the two.

    Hubby has just gone down to chemist to see if he can find out what make was used before.

    Thanks

You may also like...